Volume 2, Issue 4, November 2017
On the Log-Concavity of the Root of the Catalan-Larcombe-French Numbers
Yang Wen
Pages: 95-98     Published Online: Apr. 17, 2017
DOI: 10.11648/j.ajmcm.20170204.11
Abstract | Full-Text PDF (187KB)
View 2306                 Downloads 187
On a Construction of the Optimal Trajectories by Applying the Equilibrium Mechanisms in the Discrete Dynamical Models
Sabir Isa Hamidov
Pages: 99-102     Published Online: Jul. 13, 2017
DOI: 10.11648/j.ajmcm.20170204.12
Abstract | Full-Text PDF (162KB)
View 2079                 Downloads 167
Numerical Approach for Solving Stiff Differential Equations Through the Extended Trapezoidal Rule Formulae
Yohanna Sani Awari, Micah Geoffrey Kumleng
Pages: 103-116     Published Online: Nov. 8, 2017
DOI: 10.11648/j.ajmcm.20170204.13
Abstract | Full-Text PDF (318KB)
View 1841                 Downloads 205
Newton’s Method for Solving Non-Linear System of Algebraic Equations (NLSAEs) with MATLAB/Simulink® and MAPLE®
Aliyu Bhar Kisabo, Nwojiji Cornelius Uchenna, Funmilayo Aliyu Adebimpe
Pages: 117-131     Published Online: Jan. 3, 2018
DOI: 10.11648/j.ajmcm.20170204.14
Abstract | Full-Text PDF (1387KB)
View 1812                 Downloads 162
Browse journals by subject